# SDR SWAA2017032912842

- Difficulty date: March 23, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 44,639 hours, 29,993 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Part serial: 5950
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE & FUMES REPORTED MID CABIN.   DISPATCHED WITH GASPER FAN OFF.  R & R THE RECIRCULATION FAN IAW AMM.
